Publications of the selected author

1

Author:
Denkowska Anna , Denkowski Maciej P. , ,
Title:
UPC Condition with Parameter for Subanalytic Sets
Publisher address:
New York: , 2018
Physical description:
9 s.: il.; 30 cm
Series:
(eprint arXiv ; no. 1804.10567)
Notes:
Summ., Bibliogr.
Access mode:
Nr:
2168329585
publishing series
2

Author:
Denkowska Anna , Denkowski Maciej , Kornafel Marta
Title:
Linear Programming on Non-compact Polytopes and the Kuratowski Convergence with Application in Economics
Publisher address:
New York: , 2018
Physical description:
16 s.: il.; 30 cm.
Series:
(eprint arXiv ; no. 1804.09832)
Notes:
Summ., Bibliogr.
Access mode:
Nr:
2168325965
publishing series
3

Conference:
36th International Conference Mathematical Methods in Economics (MME2018), Jindřichův Hradec, Czechy, od 2018-09-12 do 2018-09-14
Title:
Measuring Systemic Risk in the European Insurance Sector Using Copula-DCC-GARCH Model and Selected Clustering Methods
Source:
Mathematical Methods in Economics : Conference Proceedings / eds. Lucie Váchová, Václav Kratochvíl - Praha: MatfyzPress, Publishing House of the Faculty of Mathematics and Physics Charles University, 2018, s. 630-635. - Summ. - Bibliogr.
Research program:
The study is supported with subsidies for maintaining research capacity granted to the Faculty of Finance and Law at the Cracow University of Economics by the Polish Ministry of Science and Higher Education
ISBN:
978-80-7378-371-6 ; 978-80-7378-372-3
Access mode:
Nr:
2168328791
chapter in conference materials
4

Author:
Denkowska Anna , Denkowski Maciej P.
Title:
The Bernstein-Walsh-Siciak Theorem for Analytic Hypersurfaces
Publisher address:
New York: , 2018
Physical description:
9 s.: il.; 30 cm
Series:
(eprint arXiv ; no. 1804.11215)
Notes:
Summ., Bibliogr.
Access mode:
Nr:
2168329591
publishing series
5

Title:
Producers' Optima in Schumpeterian Evolution = Optima producentów w ewolucji Schumpetera
Source:
Zeszyty Naukowe Uniwersytetu Ekonomicznego w Krakowie = Cracow Review of Economics and Management. - nr 10 (970) (2017) , s. 55-66. - Summ., streszcz. - Bibliogr.
Research program:
This publication presents the results of a research project financed from a subsidy for the maintenance of research potential, granted to the Faculty of Finance and Law at Cracow University of Economics
Ministerial journal list:
b 11.00 pkt
Nr:
2168324125
article
6

Conference:
Międzynarodowa Konferencja Naukowa "Kierunki badań nad współczesnymi zjawiskami finansowymi", Arłamów, Polska, od 2017-10-18 do 2017-10-20
Title:
Producer's Optima in Schumpeterian Evolution = Optima producenta w ewolucji Schumpetera
Source:
Kierunki badań nad współczesnymi zjawiskami finansowymi : międzynarodowa konferencja naukowa : streszczenia artykułów - Kraków: Fundacja Uniwersytetu Ekonomicznego, 2017, s. 34-35. - Dostępne tylko streszczenia
Nr:
2168336175
varia
7

Author:
Denkowska Anna , Denkowski Maciej
Title:
Linear Programming on Non-compact Polytopes and the Kuratowski Convergence
Source:
Modele matematyczne w gospodarce i finansach / kierownik projektu: Andrzej MALAWSKI2014, s. 40-48. - Summ. - Bibliogr.
Signature:
NP-1456/Magazyn
Nr:
2168301823
chapter in unpublished scientific work
See main document
8

Author:
Title:
Contractive and Optimal Sets in Musielak-Orlicz Spaces with a Smoothness Condition
Source:
Opuscula Mathematica. - nr 33/4 (2013) , s. 667-684 - Bibliogr.
Access mode:
Ministerial journal list:
b 10.00 pkt
Nr:
2168287933
article
9

Author:
Title:
One-Complemented Subspaces in Musielak-Orlicz Sequence Spaces with a General Smoothness Condition
Source:
Numerical Functional Analysis and Optimization. - vol. 34, iss. 9 (2013) , s. 1001-1032. - Summ. - Bibliogr.
Ministerial journal list:
a 20.00 pkt
Nr:
2168308607
article
10

Author:
Denkowska Anna , Denkowski Maciej
Title:
Linear Programming on Non-compact Polytopes and the Kuratowski Convergence
Source:
Matematyczne modelowanie funkcjonowania rynków. Cz. 2 / kierownik projektu: Edward SMAGA2012, s. 82-88 - Bibliogr.
Signature:
NP-1196/2/Magazyn
Nr:
2168274321
chapter in unpublished scientific work
See main document
11

Author:
Title:
Strong Law of Large Numbers for Optimal Points
Source:
Universitatis Iagellonicae Acta Mathematica = Universitas Iagellonica Acta Scientiarum Litterarumque. Universitatis Iagellonicae Acta Mathematica. - fasc. 43 (2005) , s. 45-60. - Summ. - Bibliogr.
Access mode:
Nr:
2168309187
article
1
UPC Condition with Parameter for Subanalytic Sets / Anna DENKOWSKA, Maciej P. DENKOWSKI. - New York, 2018. - 9 s. : il. ; 30 cm. - Summ. - Bibliogr. - (arXiv / Cornell University Library, ISSN 2331-8422 ; no. 1804.10567). - Pełny tekst: https://arxiv.org/abs/1804.10567
2
Linear Programming on Non-compact Polytopes and the Kuratowski Convergence with Application in Economics / Anna DENKOWSKA, Maciej Cenkowski, Marta KORNAFEL. - New York, 2018. - 16 s. : il. ; 30 cm. - Summ. - Bibliogr. - (arXiv / Cornell University Library, ISSN 2331-8422 ; no. 1804.09832). - Pełny tekst: https://arxiv.org/abs/1804.09832
3
Measuring Systemic Risk in the European Insurance Sector Using Copula-DCC-GARCH Model and Selected Clustering Methods / Stanisław WANAT, Anna DENKOWSKA // W: Mathematical Methods in Economics : Conference Proceedings / eds. Lucie Váchová, Václav Kratochvíl. - Praha : MatfyzPress, Publishing House of the Faculty of Mathematics and Physics Charles University, 2018. - S. 630-635. - Summ. - Bibliogr. - ISBN 978-80-7378-371-6 ; 978-80-7378-372-3. - Pełny tekst: https://mme2018.fm.vse.cz/wp-content/uploads/2018/09/MME2018-Electronic_proceedings.pdf
4
The Bernstein-Walsh-Siciak Theorem for Analytic Hypersurfaces / Anna DENKOWSKA, Maciej P. DENKOWSKI. - New York, 2018. - 9 s. : il. ; 30 cm. - Summ. - Bibliogr. - (arXiv / Cornell University Library, ISSN 2331-8422 ; no. 1804.11215). - Pełny tekst: https://arxiv.org/abs/1804.11215
5
Producers' Optima in Schumpeterian Evolution = Optima producentów w ewolucji Schumpetera / Marta KORNAFEL, Anna DENKOWSKA // Zeszyty Naukowe Uniwersytetu Ekonomicznego w Krakowie = Cracow Review of Economics and Management. - nr 10 (970) (2017), s. 55-66. - Summ., streszcz. - Bibliogr. - Pełny tekst: https://zeszyty-naukowe.uek.krakow.pl/article/download/1456/1047. - ISSN 1898-6447
6
Producer's Optima in Schumpeterian Evolution = Optima producenta w ewolucji Schumpetera / Anna DENKOWSKA, Marta KORNAFEL // W: Kierunki badań nad współczesnymi zjawiskami finansowymi : międzynarodowa konferencja naukowa : streszczenia artykułów. - Kraków : Fundacja Uniwersytetu Ekonomicznego, 2017. - S. 34-35. - Dostępne tylko streszczenia
7
Linear Programming on Non-compact Polytopes and the Kuratowski Convergence / Anna DENKOWSKA, Maciej Denkowski // W: Modele matematyczne w gospodarce i finansach / kierownik projektu: Andrzej MALAWSKI. - (2014), s. 40-48. - Summ. - Bibliogr.
8
Contractive and Optimal Sets in Musielak-Orlicz Spaces with a Smoothness Condition / Anna DENKOWSKA // Opuscula Mathematica. - nr 33/4 (2013), s. 667-684. - Bibliogr. - Pełny tekst: http://journals.bg.agh.edu.pl/OPUSCULA/2013.33.4/OpMath.2013.33.4.667.pdf. - ISSN 1232-9274
9
One-Complemented Subspaces in Musielak-Orlicz Sequence Spaces with a General Smoothness Condition / Anna DENKOWSKA // Numerical Functional Analysis and Optimization. - vol. 34, iss. 9 (2013), s. 1001-1032. - Summ. - Bibliogr. - ISSN 0163-0563
10
Linear Programming on Non-compact Polytopes and the Kuratowski Convergence / Anna DENKOWSKA, Maciej Denkowski // W: Matematyczne modelowanie funkcjonowania rynków. Cz. 2 / kierownik projektu: Edward SMAGA. - (2012), s. 82-88. - Bibliogr.
11
Strong Law of Large Numbers for Optimal Points / Anna Denkowska // Universitatis Iagellonicae Acta Mathematica = Universitas Iagellonica Acta Scientiarum Litterarumque. Universitatis Iagellonicae Acta Mathematica. - fasc. 43 (2005), s. 45-60. - Summ. - Bibliogr. - Pełny tekst: http://www2.im.uj.edu.pl/actamath/PDF/43-45-60.pdf. - ISSN 0860-0120
1
Denkowska A., Denkowski M., (2018), UPC Condition with Parameter for Subanalytic Sets, (eprint arXiv, no. 1804.10567), New York : , 9 s.
2
Denkowska A., Denkowski M., Kornafel M., (2018), Linear Programming on Non-compact Polytopes and the Kuratowski Convergence with Application in Economics, (eprint arXiv, no. 1804.09832), New York : , 16 s.
3
Wanat S., Denkowska A., (2018), Measuring Systemic Risk in the European Insurance Sector Using Copula-DCC-GARCH Model and Selected Clustering Methods. [W:] Váchová L., Kratochvíl V. (red.), Mathematical Methods in Economics : Conference Proceedings, Praha : MatfyzPress, Publishing House of the Faculty of Mathematics and Physics Charles University, s. 630-635.
4
Denkowska A., Denkowski M., (2018), The Bernstein-Walsh-Siciak Theorem for Analytic Hypersurfaces, (eprint arXiv, no. 1804.11215), New York : , 9 s.
5
Kornafel M., Denkowska A., (2017), Producers' Optima in Schumpeterian Evolution, "Zeszyty Naukowe Uniwersytetu Ekonomicznego w Krakowie", nr 10 (970), s. 55-66; https://zeszyty-naukowe.uek.krakow.pl/article/download/1456/1047
6
Denkowska A., Kornafel M., (2017), Producer's Optima in Schumpeterian Evolution. [W:] Kierunki badań nad współczesnymi zjawiskami finansowymi : międzynarodowa konferencja naukowa : streszczenia artykułów, Kraków : Fundacja Uniwersytetu Ekonomicznego, s. 34-35.
7
Denkowska A., Denkowski M., (2014), Linear Programming on Non-compact Polytopes and the Kuratowski Convergence. [W:] Malawski A. (kierownik tematu), Modele matematyczne w gospodarce i finansach, s. 40-48.
8
Denkowska A., (2013), Contractive and Optimal Sets in Musielak-Orlicz Spaces with a Smoothness Condition, "Opuscula Mathematica", nr 33/4, s. 667-684; http://journals.bg.agh.edu.pl/OPUSCULA/2013.33.4/OpMath.2013.33.4.667.pdf
9
Denkowska A., (2013), One-Complemented Subspaces in Musielak-Orlicz Sequence Spaces with a General Smoothness Condition, "Numerical Functional Analysis and Optimization", vol. 34, iss. 9, s. 1001-1032.
10
Denkowska A., Denkowski M., (2012), Linear Programming on Non-compact Polytopes and the Kuratowski Convergence. [W:] Smaga E. (kierownik tematu), Matematyczne modelowanie funkcjonowania rynków. Cz. 2, s. 82-88.
11
Denkowska A., (2005), Strong Law of Large Numbers for Optimal Points, "Universitatis Iagellonicae Acta Mathematica", fasc. 43, s. 45-60; http://www2.im.uj.edu.pl/actamath/PDF/43-45-60.pdf
1
@book{UEK:2168329585,
author = "Denkowska Anna and Denkowski Maciej P. and and ",
title = "UPC Condition with Parameter for Subanalytic Sets",
adress = "New York",
year = "2018",
issn = "2331-8422",
}
2
@book{UEK:2168325965,
author = "Denkowska Anna and Denkowski Maciej and Kornafel Marta",
title = "Linear Programming on Non-compact Polytopes and the Kuratowski Convergence with Application in Economics",
adress = "New York",
year = "2018",
issn = "2331-8422",
}
3
@inbook{UEK:2168328791,
author = "Wanat Stanisław and Denkowska Anna",
title = "Measuring Systemic Risk in the European Insurance Sector Using Copula-DCC-GARCH Model and Selected Clustering Methods",
booktitle = "Mathematical Methods in Economics : Conference Proceedings",
pages = "630-635",
adress = "Praha",
publisher = "MatfyzPress, Publishing House of the Faculty of Mathematics and Physics Charles University",
year = "2018",
isbn = "978-80-7378-371-6 ; 978-80-7378-372-3",
}
4
@book{UEK:2168329591,
author = "Denkowska Anna and Denkowski Maciej P.",
title = "The Bernstein-Walsh-Siciak Theorem for Analytic Hypersurfaces",
adress = "New York",
year = "2018",
issn = "2331-8422",
}
5
@article{UEK:2168324125,
author = "Kornafel Marta and Denkowska Anna",
title = "Producers' Optima in Schumpeterian Evolution",
journal = "Zeszyty Naukowe Uniwersytetu Ekonomicznego w Krakowie",
number = "10 (970)",
pages = "55-66",
year = "2017",
}
6
@misc{UEK:2168336175,
author = "Denkowska Anna and Kornafel Marta",
title = "Producer's Optima in Schumpeterian Evolution",
booktitle = "Kierunki badań nad współczesnymi zjawiskami finansowymi : międzynarodowa konferencja naukowa : streszczenia artykułów",
pages = "34-35",
adress = "Kraków",
publisher = "Fundacja Uniwersytetu Ekonomicznego",
year = "2017",
}
7
@unpublished{UEK:2168301823,
author = "Denkowska Anna and Denkowski Maciej",
title = "Linear Programming on Non-compact Polytopes and the Kuratowski Convergence",
booktitle = "Modele matematyczne w gospodarce i finansach",
pages = "40-48",
year = "2014",
}
8
@article{UEK:2168287933,
author = "Denkowska Anna",
title = "Contractive and Optimal Sets in Musielak-Orlicz Spaces with a Smoothness Condition",
journal = "Opuscula Mathematica",
number = "33/4",
pages = "667-684",
year = "2013",
}
9
@article{UEK:2168308607,
author = "Denkowska Anna",
title = "One-Complemented Subspaces in Musielak-Orlicz Sequence Spaces with a General Smoothness Condition",
journal = "Numerical Functional Analysis and Optimization",
number = "vol. 34, iss. 9",
pages = "1001-1032",
year = "2013",
}
10
@unpublished{UEK:2168274321,
author = "Denkowska Anna and Denkowski Maciej",
title = "Linear Programming on Non-compact Polytopes and the Kuratowski Convergence",
booktitle = "Matematyczne modelowanie funkcjonowania rynków. Cz. 2",
pages = "82-88",
year = "2012",
}
11
@article{UEK:2168309187,
author = "Denkowska Anna",
title = "Strong Law of Large Numbers for Optimal Points",
journal = "Universitatis Iagellonicae Acta Mathematica",
number = "fasc. 43",
pages = "45-60",
year = "2005",
}